Follow
Miljen Mikić
Miljen Mikić
Unknown affiliation
Verified email at mireo.hr
Title
Cited by
Cited by
Year
There are infinitely many rational Diophantine sextuples
A Dujella, M Kazalicki, M Mikić, M Szikszai
International Mathematics Research Notices 2017 (2), 490-508, 2017
522017
On the torsion group of elliptic curves induced by (4)-triples
A Dujella, M Mikić
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2014
172014
On the Mordell-Weil group of elliptic curves induced by families of Diophantine triples
M Mikić
The Rocky Mountain Journal of Mathematics 45 (5), 1565-1589, 2015
72015
Rank zero elliptic curves induced by rational Diophantine triples
A Dujella, M Mikić
Rad Hrvatske akademije znanosti i umjetnosti. Matematičke znanosti, 29-37, 2020
42020
Mordell-Weil Groups and Isogenies of the Families of Elliptic Curves
M Mikić
PhD thesis, University of Zagreb, 2014 (in Croatian), 2014
22014
On the number of n-isogenies of elliptic curves over number fields
M Mikić, F Najman
Glasnik matematički 50 (2), 333-348, 2015
12015
Application cluster environment for business processes
M Čavka, M Mikić, D Šarić
2011 Proceedings of the 34th International Convention MIPRO, 362-367, 2011
12011
Cinder—A log processing system
M Mikić, M Čavka, B Pran
2011 Proceedings of the 34th International Convention MIPRO, 505-510, 2011
12011
On rational Diophantine sextuples
A Dujella, M Kazalicki, M Mikić, M Szikszai
6th Croatian mathematical congress, 23-23, 2016
2016
Mordell-Weilove grupe i izogenije familija eliptičkih krivulja
M Mikić
University of Zagreb. Faculty of Science. Department of Mathematics, 2014
2014
Ugradnja SNMP podrške u protokol za razmjenu ključeva
M Mikić
Fakultet elektrotehnike i računarstva, 2008
2008
Support of NAT traversal in IKEv2 implementation
M Mikić, S Groš, V Glavinić
The system can't perform the operation now. Try again later.
Articles 1–12